Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Weight loss, scheduled to take steroid back injection, taking HCG diet. Stop the diet?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I am scheduled to have steroid back injections next Thursday. I am on the hcg diet should I stop taking the drops? I have lost 6 pounds in 4 days, I have never been able to do this before.
Posted Fri, 13 Apr 2012 in General Health
Answered by Dr. Robert Galamaga 8 hours later
Hello and thanks for the query.

I see no reason for you to have to worry about the steroid injection. I would not change anything about the current HCG regimen if it has been prescribed under the supervision of your doctor. I assume that your spine surgeon or Orthopedician is aware of this diet.

The steroid injection is local and should not create any systemic short or long term effects and there is no evidence or concern on my part that there will be any concerning interaction with the HCG. Just make sure you do not go into unbalanced nutrition while on HCG diet.

I thank you again for the query. I hope my response has been helpful, informative and reassuring. Should you have any additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor